# SDR UIEA2023030900212

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MAIN DECK SEAT TRACK WORN OUT STA 1746 RBL 11.33( 1. REMOVED THE AFFECTED FASTENER I.A.W SRM 51-40-02 REV 96 2. REPAIRED DAMAGE AREA I.A.W SRM 53-00-52-2R-12 REPAIR 12 FIG 201 REV96 3. INSTALLED NEW FASTENER I.A.W SRM 51-40-02 REV 96 AND DWG NO. 65B38253 SH 49 REV- 4. JOB COMPLETED )
